# SDR AALA20030198

- Difficulty date: February 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT SIDE AFT ROWS 31-37 SEATS EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHTS WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
